# SDR SWIA202157422

- Difficulty date: February 24, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIANO HINGE ON FUSELAGE SIDE HAS GOUGED HOLE AFT END    (C-CHECK RO 4/4/2021)    BLENDED OUT GOUGE "WITHIN LIMITS" PER TYPE IV DISPOSITION OF REO 670-53-21-582, REV -E, 2017-06-05, COMPLIED WITH ST 51-900-1002-SKY
